# SDR SWAA2015080342433

- Difficulty date: July 23, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 49,755 hours, 29,052 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FLANGE OF LEFT STABILIZER RIB RSS 129.50, 10" AFT OF FORWARD SPAR CRACKED.  REPAIRED RIB IAW EA.
